# SDR FDEA201911273120

- Difficulty date: November 27, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AGA71703
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BILGE AREA AFT BULKHEAD WEB FOUND CRACK AT STATION 1841 X=14.  LOWER CENTER CARGO AT STATION 1841 X=14 CRACK WEB REMOVED AND REPLACED AS PER SRM 51-31-01-0G.  WEB FABRICATED PART NUMBER AGA 7170-3 PER DRAWING AGA7170 REVISION R.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
